# SDR IPXA10158098

- Difficulty date: January 5, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING LIGHT INOP.  RESEATED CONNECTOR ON AUTONOMOUS STANDBY POWER SUPPLY. PERFORMED BITE CK AND CK OF EVACUATION SLIDE WARNING LIGHT AND BUZZER. TESTS NORMAL IAW AMM 52-73-00.
